# SDR 2002F00266

- Difficulty date: November 1, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 65MK7823115
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 55,788 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOLORATION OF PAIN ON COWLING, NR 2 ENGINE.  FOUND HOLE, APPROX 1 INCH SQUARE, IN TAIL PIPE EXTENSION.  HEAT SHIELD OUTER SKIN.  (M)
